| Catalog Number |
A16MA02501512 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that hedstroem m-access 25mm 015 broke during use.Patient's gum was scratched in this event.
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1788426).Root causes are not identified.We will track this kind of event and monitor the trend.Please note that, generally speaking, multiple reuses may increase risks of files breakages.